Singularities and stable homotopy groups of spheres. I

Csaba Nagy, András Szűcs, and Tamás Terpai

Journal of Singularities
volume 17 (2018), 1-27

Received: 26 September 2014. Received in revised form: 22 January 2018.

DOI: 10.5427/jsing.2018.17a

Add a reference to this article to your citeulike library.


We establish an interesting connection between Morin singularities and stable homotopy groups of spheres. We apply this connection to computations of cobordism groups of certain singular maps. The differentials of the spectral sequence computing these cobordism groups are given by the composition multiplication in the ring of stable homotopy groups of spheres.

Author(s) information:

Csaba Nagy András Szűcs Tamás Terpai
School of Mathematics and Statistics Department of Analysis Mathematical Institute
The University of Melbourne Eötvös Loránd University Hungarian Academy of Sciences
Parkville, VIC Budapest, Pázmány P. sétény I/C Budapest, Reáltanoda u. 13-15
3010, Australia H-1117 Hungary H-1053 Hungary
email: email: email: